Share your experience
Based on medical discussions around the web
Rate it yourself
Your rating has been added!
Latuda for Depression
We analyzed what people said about Latuda and compared it to other Depression medications
Does Latuda cause Weight Gain ?
Weight Gain is a known side effect of Latuda
#1 in Latuda discussions - 1,557 posts discuss Weight Gain with Latuda. Weight Gain is #1 concern in Latuda discussions.
content loaded dynamically
We found 1,557 discussions
I have been on soooo many Meds for Bi-Polar an I and with all the side affects the weight gain has been the worse, I have gone from 135 to 188, I'm confused some people say they lost weight on Latina but weight gain is listed as a side effect, but my Doctor said it's a great new drug and it should help me loss, please.......give me some insight, because the self esteem level I'm at now do to weight is low, low, lowwwww
abilify to latuda after gaining 20 pounds on it. Sad be...
" ...switched from abilify to latuda after gaining 20 pounds on it. Sad because it was my miracle drug. But the increased latuda dose has... "
started Latuda I have gained 10 lbs. That's not helpful...
" ...same thing and since I've started Latuda I have gained 10 lbs. That's not helpful for me as I need... "
lse experienced extreme weight gain on Latuda? Like 50 lbs i...
" ...anyone else experienced extreme weight gain on Latuda? Like 50 lbs in 6 months? I already had a weight problem before i went on it :( This was my miracle drug... "
tried latuda it made me gain weight. dont get me wrong im...
" ive tried latuda it made me gain weight. dont get me wrong im open to hearing things. im trying to take... "
on Latuda 7 months. I have gained about 8 pounds. I'm a...
" I've been on Latuda 7 months. I have gained about 8 pounds. I'm a lil underweight to ...did a full review of... "
weight gain. I also noticed that you have hypothyroidism...
" In your sig, you list Latuda which, I believe, can cause weight gain. I also noticed that you have hypothyroidism. When was the last... "
i took Latuda. it made a bit of weight gain but seemed to...
" i forgot to add that i took Latuda. it made a bit of weight gain but seemed to worse my psychosis. never had an antipsychotic do that. but at the same time its... "
me drop the 10 lbs i gained on latuda in about 5 days and...
" my doctor gave me metformin with the latuda, it made me drop the 10 lbs i gained... "
know! I'm on Latuda and have gained 20 lbs. it was so fast...
" I know! I'm on Latuda and have gained 20 lbs. it was so fast that I don't recognize myself and I keep thinking I can loose it but I can't. I always think tomorrow will be... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
1557 posts mention Latuda and Weight Gain - did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.